Advertisement

Invariant solutions of the normal hyperbolic mean curvature flow with dissipation

  • Ben GaoEmail author
  • Zhang Shi
Article
  • 15 Downloads

Abstract

In this paper, based on the classical Lie symmetry method, the group invariant solutions of the normal hyperbolic mean curvature flow with dissipation are discussed. The optimal system of the obtained symmetries is found, the reduced equations and exact solutions are investigated. Then explicit solutions are obtained by the power series method. In addition, the convergence of the power series solutions is proved. The objective shapes of the solutions of the normal hyperbolic mean curvature flow with dissipation are performed.

Keywords

Normal hyperbolic mean curvature flow with dissipation Symmetries Optimal system Power series solutions 

Mathematics Subject Classification

35J05 35E05 43A80 

Notes

Acknowledgements

The authors would like to thank Prof. De-Xing Kong for drawing our attention to the hyperbolic geometric flow. In addition, we are grateful to the referees for their constructive comments and suggestions, which have greatly improved this paper.

Funding

This research was supported by the Natural Science Foundation of Shanxi (No. 201801D121018).

References

  1. 1.
    Angenent, S., Gurtin, M.E.: Multiphase thermomechanics with an interfacial structure. II. Evolution of an isothermal interface. Arch. Ration. Mech. Anal., 108, 323–391 (1989)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Yau, S.T.: Review of geometry and analysis. Asian J. Math. 4, 235–278 (2000)MathSciNetCrossRefGoogle Scholar
  3. 3.
    He, C.L., Kong, D.X., Liu, K.F.: Hyperbolic mean curvature flow. J. Differ. Equ. 246, 373–390 (2009)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Liu, K.F.: Hyperbolic geometric flow. Lecture at International Conference of Elliptic and Parabolic Differential Equations, Hangzhou. Available at preprint webpage of Center of Mathematical Science, Zhejiang University (August 20, 2007)Google Scholar
  5. 5.
    Kong, D.X., Wang, Z.G.: Formation of singularities in the motion of plane curves under hyperbolic mean curvature flow. J. Differ. Equ. 247, 1694–1719 (2009)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Kong, D.X., Liu, K.F., Wang, Z.G.: Hyperbolic mean curvature flow: evolution of plane curves. Acta Math. Sci. 29, 493–514 (2009)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Wo, W.W., Yang, S.X., Wang, X.L.: Group invariant solutions to a centro-affine invariant flow. Arch. Math. 108, 495–505 (2017)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Wang, Z.G.: Symmetries and solutions of hyperbolic mean curvature flow with a constant forcing term. Appl. Math. Comput. 235, 560–566 (2014)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Wang, J.H.: Symmetries and solutions to geometrical flows. Sci. China Math. 56(8), 1689–1704 (2013)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Olver, P.J.: Applications of Lie Groups to Differential Equations. Graduate Texts in Mathematics. Springer, New York (1993)CrossRefGoogle Scholar
  11. 11.
    Bluman, G.W., Kumei, S.: Symmetries and Differential Equations. Springer, Berlin (1989)CrossRefGoogle Scholar
  12. 12.
    Gao, B., Zhang, Y.: Symmetry analysis of the time fractional Gaudrey–Dodd–Gibbon equation. Physica A 525, 1058–1062 (2019)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Gao, B., He, C.F.: Symmetry analysis, bifurcation and exact solutions of nonlinear wave equation in semiconductors with strong spatial dispersion. Electron. J. Differ. Equ. 42, 1–8 (2017)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Bluman, G.W., Anco, S.C.: Symmetry and Integration Methods for Differential Equations. Springer, New York (2004)zbMATHGoogle Scholar
  15. 15.
    Grigoriev, Y.N., Kovalev, V.F., Meleshko, S.V.: Symmetries of Integro-differential Equations: With Applications in Mechanics and Plasma Physics. Springer, New York (2010)CrossRefGoogle Scholar
  16. 16.
    Asmar, N.H.: Partial Differential Equations with Fourier Series and Boundary Value Problems. China Machine Press, Beijing (2005)zbMATHGoogle Scholar
  17. 17.
    Rudin, W.: Principles of Mathematical Analysis. China Machine Press, Beijing (2004)zbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.College of MathematicsTaiyuan University of TechnologyTaiyuanPeople’s Republic of China

Personalised recommendations